# SDR CA190809010

- Difficulty date: July 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Engine: Pwa PT6A42
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Sun Gear
- Part number: 3028456
- Condition: Distressed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CLIMB AT FL1080, THE RIGHT ENGINE CHIP DETECTOR LIGHT ILLUMINATED. THE PILOT REDUCED ENGINE POWER, AND APPLIED EMERGENCY PROCEDURES AND SHUT-DOWN THE ENGINE AND LANDED UNEVENTFULLY. THE TEARDOWN SHOWED A 1ST STAGE SUN GEAR DISTRESS.   . (TC# 20190809010)
